# SDR IPXA2016031600798

- Difficulty date: February 25, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 31,175 hours, 17,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 144N50057
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK BS 1040-1060, LBL 45-64 DOME NUTPLATE HAS SURFACE CORROSION AND DAMAGED DOME NUTS.  FABRICATED NEW FLOOR SUPPORT TEE ON TR T16/11-2862 IAW DWG 144N5005-7.
